# SDR 99ZZZX4382

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1450C
- Make and model: Cessna T210K
- Aircraft serial: T21059318
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810061
- Condition: Ruptured
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT OR EXTEND.  AN EMERGENCY LANDING WAS PERFORMED WITH GEAR IN THE INTERMEDIATE POSITION.  POST-FLIGHT INSPECTION REVEALED THE ACTUATOR HAD RUPTURED AT THE FORGING SEAM FROM FORE TO AFT.  NEW ACTUATOR WAS INSTALLED AND SYSTEM WORKED OK.
